# SDR YENA20120415477

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 46,851 hours, 17,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 956, CABIN STAFF REPORTED MANY EMERGENCY EXIT LIGHTS INOPERATIVE PRIOR TO BOARDING.  RELAMPED L1 EXIT LIGHT AND FWD ENTRY CENTER EXIT LIGHT.  EMERGENCY LIGHT SYS OPS TESTED GOOD PER AMM 33-51-00.
